Polylogarithmic approximation algorithms for weighted-F-Deletion problems

Agrawal, Akanksha and Lokshtanov, D. and Misra, P. and Saurabh, S. and Zehavi, M. (2018) Polylogarithmic approximation algorithms for weighted-F-Deletion problems. In: Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques (APPROX/RANDOM 2018). Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, Dagstuhl, 1:1-1:15. ISBN 9783959770859 10.4230/LIPIcs.APPROX-RANDOM.2018.1

[img] Text
Agrawal_1_30378442_ny.pdf

Download (534kB)
Item Type: Book Section
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 08 Jan 2019 21:03
Last Modified: 08 Jan 2019 21:03
URI: http://eprints.sztaki.hu/id/eprint/9574

Update Item Update Item